# SDR SWAA2012120410219

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 21,606 hours, 12,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550817
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD LWR SUPPORT ANGLE CRACKED AT BS 865 LBL 16.  REMOVED AND REPLACED AFT CARGO BULKHEAD SUPPORT ANGLE PER SRM 51-40-02.
